A limit theorem for sums of exponentials
Matematičeskie zametki, Tome 46 (1989) no. 3, pp. 50-57
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1989_46_3_a6,
author = {L. A. Pastur},
title = {A limit theorem for sums of exponentials},
journal = {Matemati\v{c}eskie zametki},
pages = {50--57},
year = {1989},
volume = {46},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1989_46_3_a6/}
}
L. A. Pastur. A limit theorem for sums of exponentials. Matematičeskie zametki, Tome 46 (1989) no. 3, pp. 50-57. http://geodesic.mathdoc.fr/item/MZM_1989_46_3_a6/